Announcement

Collapse
No announcement yet.

Diflucan!!Feels like no bladder even there!!!!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • chelseau
    replied
    Re: Diflucan!!Feels like no bladder even there!!!!

    Thank you for sharing. That sounds like me. I was given a week of cipro - was miserable within 2 days of finishing the antibiotic. Begged for 1 more week - dr. said that is all. -I went to another doctor and received 2 mths worth.

    Leave a comment:


  • ICNDonna
    replied
    Originally posted by Tina57 View Post
    Anybody ever take elavil and diflucan together and be ok?
    I need to know ASAP!
    I CANT not take either!
    What if anything has it done to you?
    If you give your pharmacist a call, you should be able to get an answer. Or you can do an internet search for medication interactions.
    Please be sure to talk with your doctor before combining medications, especially if they are leftovers from previous medication orders.

    Huuugs,
    Donna

    Leave a comment:


  • Tina57
    replied
    Anybody ever take elavil and diflucan together and be ok?
    I need to know ASAP!
    I CANT not take either!
    What if anything has it done to you?

    Leave a comment:


  • Amandawag
    replied
    Vicki, I am in Arkansas too and wondered if diflucan is still helping you and who your urologist is. I notice that acidophilus and nizoral tablets help my symptoms. So I'm considering talking to the doctor about a yeast medicine for systemic yeast.

    Leave a comment:


  • Deedee
    replied
    Teri you must have been posting a message same time I was!!
    Im not leaving you out!!Sounded like you need help!!I wish I could help!!I was a bit confused about your message!!Cipro?????Thats an antibiotic.I was discusing Diflucan,and Yeasts(Candida Albicans).Diflucan is an anti-fungal with anti- imflamitory agents,Cipro is an antibiotic.
    Did Cipro help you????Or were you saying it didnt???Either way I pray you get some relief and have some **FUN** soon!!
    Sending Angels!!!Deedee


    [This message has been edited by Deedee (edited 11-15-2000).]

    Leave a comment:


  • Deedee
    replied
    Hugs appreciated Donna!

    Thanks for sharing Vicki!!! Did you have Candida too??Also what is Lou Gehrig's???Heard of it,but dont know
    symptoms.Yeh Diflucan is amazing!!Findind dr that will listen about Yeasts is nearly impossible!I never gave up!!!
    Take Care!!! Deedee

    Leave a comment:


  • Teri
    replied
    I'm feeling like a 1st grader here.....just came off 7 days of cipro on Saturday....as the evening drew closer, so did the bed and that basically where I've been since the cipro is done....would begging my dr for my own supply of cipro, even if it's just for the holidays, by okay???????? I honestly don't know how I'm going to make it this year without the four letter word that sounds like fun.....help me

    Leave a comment:


  • Vicki
    replied
    Dee Dee- I have been on Diflucan twice weekly for a year and a half. It is a miracle drug as far as I am concerned. I had hoped that all the yeast would be eradicated by now. However, I am not cured. If I don't take the Diflucan, I go into a horrible flare. My urologist uses Diflucan to treat Ic. They are also using it in Lou Gehrig's disease with good luck. Just thought I would share that. -Vicki

    Leave a comment:


  • ICNDonna
    replied
    I'm so glad you're feeling better.

    Hugs,
    Donna

    Leave a comment:


  • Deedee
    started a topic Diflucan!!Feels like no bladder even there!!!!

    Diflucan!!Feels like no bladder even there!!!!

    Helo All,

    My Dr started me on Diflucan,he believes
    my IC is stemed from an overload of Yeasts
    and hormonal.
    Well started 100mg of Diflucan after 1ST
    DOSE SWELLY BELLY WENT DOWN!!!NO BACK PAIN!!
    NO PELVIC PAIN! I had to call office to tell!They said it does help not only eliminating yeast but it works on nerves as an anti-inflamitory!!
    I did get a bit sick,headache,stuffy,joint pains,real fatigued.Dr said this was normal,its a good thing Yeast is doing a die-off!called The Herxheimer Reaction.
    Thought Id share!!!Deedee

    [This message has been edited by Deedee (edited 11-15-2000).]
Working...
X